Anabolics
Search More Than 6,000,000 Posts
Results 1 to 19 of 19
  1. #1
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448

    arms falling asleep at night

    i have been taking tren /test about two weeks now. My insomnia has not been so bad this time around. However, my arms have been falling asleep like mad. I wake up and feel like a vegetable because i can't use my arms. Weird. Does this hava anything to do with gear?

  2. #2
    QuieTSToRM33's Avatar
    QuieTSToRM33 is offline Anabolic Member
    Join Date
    Dec 2003
    Location
    S.Florida by way of NY
    Posts
    7,490
    yeah ... it's happened to me before ..... i believe it's from the water retention

  3. #3
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    My hands fall asleep - I think it is water retention, not sure though

  4. #4
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    thank god someone else has this prob. I was freaking out. although when i touch myself it feels like someone elses hand!!! just kidding

  5. #5
    QuieTSToRM33's Avatar
    QuieTSToRM33 is offline Anabolic Member
    Join Date
    Dec 2003
    Location
    S.Florida by way of NY
    Posts
    7,490
    Quote Originally Posted by wrestler152
    thank god someone else has this prob. I was freaking out. although when i touch myself it feels like someone elses hand!!! just kidding

    "the stranger"

  6. #6
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by wrestler152
    although when i touch myself it feels like someone elses hand!!!
    Use that to your advantage

    I had that also with tren but was also taking gh... so had I blamed it on the gh.

  7. #7
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    my skin also gets itchy and red looking some. THis normal with tren as well?

  8. #8
    ODC0717 is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,060
    Quote Originally Posted by QuieTSToRM33
    "the stranger"

    Quote Originally Posted by wrestler152
    my skin also gets itchy and red looking some. THis normal with tren as well?
    Never got that from tren . Are you using a blend for you test/tren? If so do you know what kind of oil is used in it? It almost sounds like an allergic reaction which is why I'm curious as to what type of oil was used. Some people have allergies to oils that they don't know about until they use it, or inject it in your case.

  9. #9
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Quote Originally Posted by QuieTSToRM33
    "the stranger"

    Gotta love Chappelle.....................



    Hands feeling numb or falling asleep can always be related to water retention. The excess water will put pressure on nerves and cause your hands to fall asleep. Do you feel bloated from the test b/c if so you can easiyl get rid of that bloat..........

  10. #10
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    i usually never bloat on test. I have not had many sides from tren this go around. Last time i esperienced every side there was. i thought that there usually wasn't much bloat on tren. Also i ran about 4 weeks of test e before picking up the tren. Started bloating after starting tren.

  11. #11
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    i am taking letro should i be running nolva during cycle too?

  12. #12
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    The Letro should be sufficient. Are you taking anything else withe the Test and Tren ? You're right about not holding water on Tren so I"m curious to know where it's coming from..............

  13. #13
    Weegiebol is offline Associate Member
    Join Date
    Oct 2005
    Location
    Glasgow
    Posts
    203
    Happens to me all the time bro - water retention plus, if you sleep on your side, you've also got all the extra weight you've been putting on pressing down on your shoulders!

  14. #14
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563
    my arm used to always fall asleep in the middle of the night when i was on cycle. i think it was because i was heavier and put to much weight onto my arm.

  15. #15
    hipnoticstylz94's Avatar
    hipnoticstylz94 is offline Associate Member
    Join Date
    Dec 2005
    Posts
    185
    yea i am taking test and i often wake up in the middle of the night and my arm feels like it is gone...im also glad im not the only one whose arms fall asleep at night

  16. #16
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by wrestler152
    my skin also gets itchy and red looking some. THis normal with tren as well?
    Yes , all the male hormones will cause reddening of the skin, this is because its also causing thickening of the skin and increased red blood cell count means better oxygen supply so you will have a greater tendancy to redden, as opposed to bluing.

    As for kidney problems, test and deca are fine. All injectables except Winstrol are no problems to kidneys and liver. On the other hand doing creatine is a different story. if you do creatine consume it immediately after mixing with water. It will break down into kidney damaging creatininine if it sits around some (like 20-30 minutes or more).

    Tingly arms... that happens anytime your arm and shoulder muscles are growing, its I believe called Compression Syndrome. Recently when I went into PCT in October, all my tingly arms went away. When I really slacked off in December and lost 1/2 inch in biceps, I had no tingle problems at all. Since getting back in Jan 1st and really working out and regained my 1/2 inch naturally as I am still off cycle, I noticed the tingly arms returned. Technically nothing directly to do with gear, just happens with rapid growth or regrowth of muscles in the arms/shoulders area.
    Last edited by Ntpadude; 01-09-2006 at 02:45 PM.

  17. #17
    Hard Head's Avatar
    Hard Head is offline Member
    Join Date
    Nov 2005
    Location
    Mid Atlantic
    Posts
    965
    Nerve Impingement. Simple as that.

  18. #18
    CapnZ's Avatar
    CapnZ is offline Associate Member
    Join Date
    Jul 2005
    Location
    Ozone Layer
    Posts
    408
    Happened to me last cycle at night and sometimes in the shower when I was reaching back to scrub my back, my arm would go numb and tingly. That was on just test e. I was growing a lot at the time.....

  19. #19
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    Quote Originally Posted by Mesomorphyl
    Use that to your advantage

    I had that also with tren but was also taking gh... so had I blamed it on the gh.
    yeah mes im gettin that at the moment,ive been on growth only the last 3 months and just started my cycle last monday.try pickin your nose with numb fingers!!!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •